# SDR ASAA2015072612607

- Difficulty date: July 26, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 30,047 hours, 9,271 cycles
- Engine: Cfmint CFM567B27B3
- Engine time: 30,047 hours, 9,271 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Sparks
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE POWERING UP TO TAKE RUNWAY FOR TAKEOFF, ANOTHER ACFT OBSERVED SPARKS AND/OR FLAMES COMING FROM NR 1 TAILPIPE.   ALL ENGINE INDICATIONS WERE NORMAL WITH NO FIRE INDICATIONS.  ACCOMPLISHED ENGINE TAILPIPE FIRE CHECKLIST.  NO FURTHER SPARKS OF FLAMES OBSERVED.  ACFT GROUNDED.   ACCOMPLISHED FOD INSPECTION, IAW AMM 71-00-00-800-802-F00.  INTERROGATED AAVM, IAW 77-31-00-970-803-F00.  INSPECTED ENGINE FLAME ARRESTOR, IAW AMM 71-00-00-800-F00, STEP 3, F2, A.  INSPECTED MAGNETIC CHIP DETECTORS, IAW AMM 79-00-00-200-804-F00.  PERFORMED VISUAL AND ODOR CHECK OF OIL TANK FOR POSSIBLE PRESENCE OF JET FUEL,  IAW AMM 12-13-11-100-801. EXAMINED PRIMARY EXHAUST NOZZLE AND PLUG FOR PRESENCE OF OIL IAW AMM 71-71-00-200-801-F00.  INSPECTED TURBINE REAR FRAME AFT SUMP AREA FOR INDICATIONS OF LEAKS OR HEAVY OIL COKE, IAW AMM 79-00-00-200-806-F01.  IN ALL ABOVE INSPECTIONS, NO DEFECTS NOTED. PRECAUTIONARILY REPLACED NR 1 ENGINE SCAVENGE FILTER IAW AMM 79-21-06.  INSTALLATION TESTED GOOD.  NO LEAKS NOTED.  ACCOMPLISHED POWER ASSURANCE TEST, TEST 5, IAW AMM 71-00-00-700-813-F00.  COMPLETED ALL STEPS OF TSR, NO DEFECTS NOTED, ENGINE PARAMETERS WITHIN LIMITS.
